# SDR R61A2021052700452

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 31,252 hours, 19,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17001423006
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - MAJOR REPAIR - "RH WING - WING LOWER SKIN HAS EVIDENCE OF CRACK AT SPAR 2 FWD OF MLG BAY AT FASTENERHEAD AS MARKED.  PERFORMED PERMANENT REPAIR ON RH WING LOWER SKIN AT SPAR 2 FWD OF MLG BAY BY CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH, REF ETD- 2021-170-014404."
